I have noticed weight loss but I’d attribute that to lowering of risperidone and not the Reagila, because I only started noticing it(and the decreased appetite) aftet the risperidone dose had been significantly lowered.
Maybe I was imagining it, but after the first dose I felt less restless and it felt like my muscles were more relaxed. Also I felt it after subsequent doses as well and after a while it kinda “blended” into my way of being, I think it just became my default state.
No akathisia for me, that was the only sideeffect I was really worried about because I had gotten it from several meds(including Abilify). I don’t work out atm, but I’m planning to start soon.
I quit my antidepressant(bupropion), which I had been on for many years, shortly after I got on Reagila, so its hard for me to say how much it helps my mood. I just feel like theres less to be depressed about because I’m getting my life back. I was not depressed much before Reagila either so not sure.
The lowering of risperidone is going not as fast as I would have liked. Looks like I’ll probably have to take 4.5 mg of Reagila to switch from 2.5mg of risperidone, because I’ve been on 3mg over a week and have only managed to lower 0.5 of risperdal total.